# SDR AALA20161018003

- Difficulty date: October 18, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 19,146 hours, 7,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FORWARD CARGO LEFT BAFFLE CRACKED BETWEEN FUSELAGE STATIONS 500A AND 500B.  REMOVED AND REPLACED BAFFLE IAW SRM 51-10-02-0G.
